| Model Number |
1400275-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the previously implanted stent resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the left anterior descending (lad) artery.For post-dilatation, the 2.75x8mm nc trek neo balloon dilatation catheter (bdc) was advanced with resistance with the unspecified implanted stent.The balloon was inflated; however, the during the initial inflation, the balloon ruptured at 12 atmospheres (atm).Therefore, the bdc was removed from the patient.The procedure was continued with another nc trek balloon.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.